# SDR GTIA9900915

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 293-313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIRS ON RIGHT SIDE FUSELAGE AT STATION 293 AND STATION 313.  REMOVED TEMPORARY REPAIRS FROM RIGHT SIDE FUSELAGE CUT OUT SECTION OF SKIN AND FABRICATED SKIN SECTION TITANUM DOUBLER AND INSTALLED USING HI-LOCK FASTENER AND SOLID RIVETS IAW ENG DRAWING 53-99034-3 AND CHAPTERS 53-00 51-00 OF THE DC9 SRM.  (M)
